# SDR UALA2013010700070

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 778 AND 1 INCH RIGHT OF BL 0 SKIN GOUGED FROM FAIRING PANEL.  REMOVED DAMAGE ON LOWER FUSELAGE AT BS 778 AND 1 INCH RIGHT OF BL 0 IAW SRM.  INSTALLED NEW DOUBLER PER SRM 53-00-01.
